# SDR SWIA200617542

- Difficulty date: October 12, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 9,589 hours, 7,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR CRACKED FWD NR 3 STEP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PER REO 601R 52-11-702.
